ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN 印刷: 1064-2315
ISSN オンライン: 2163-9337

巻:
巻 52, 2020 巻 51, 2019 巻 50, 2018 巻 49, 2017 巻 48, 2016 巻 47, 2015 巻 46, 2014 巻 45, 2013 巻 44, 2012 巻 43, 2011 巻 42, 2010 巻 41, 2009 巻 40, 2008 巻 39, 2007 巻 38, 2006 巻 37, 2005 巻 36, 2004 巻 35, 2003 巻 34, 2002 巻 33, 2001 巻 32, 2000 巻 31, 1999 巻 30, 1998 巻 29, 1997 巻 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v38.i4.20
pages 8-22

On Stabilization of Motions of System with Nonholonomic Constraints

Vladimir B. Larin
S.P. Timoshenko Institute of Mechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine

要約

The problem of synthesis of a stabilization system for wheeltransport robots with one and two controlled wheels is studied in kinematic approximation. An algorithm of synthesis of tracking system for such devices is suggested. Results of mathematical modeling, which confirm efficiency of synthesized algorithms, are presented.


Articles with similar content:

On Control of Composite Wheeled Vehicle with Three Steering Wheels
Journal of Automation and Information Sciences, Vol.42, 2010, issue 1
Vladimir B. Larin
Method of Generating Realizations of Random Sequence with the Specified Characteristics Based on Nonlinear Canonical Decomposition
Journal of Automation and Information Sciences, Vol.48, 2016, issue 10
Igor P. Atamanyuk, Yuriy P. Kondratenko
Combined Method for the Synthesis of Optimal Stabilization Systems of Multidimensional Moving Objects under Stationary Random Impacts
Journal of Automation and Information Sciences, Vol.45, 2013, issue 6
Valeriy A. Zozulya , Sergey I. Osadchiy
Implementation of the Algorithm of Simulation Modeling for Increasing the Operation Efficiency of a Telecommunication Company
Telecommunications and Radio Engineering, Vol.65, 2006, issue 1-5
E. M. Dimov, N. V. Konyzheva
Analytic Designing of Regulators for System with Singular Perturbations
Journal of Automation and Information Sciences, Vol.31, 1999, issue 11
Sergey A. Dubovik